THE INVOLUTE-EVOLUTE OFFSETS OF RULED SURFACES


Kasap E., YÜCE S. , KURUOĞLU N.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.33, pp.195-201, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33
  • Publication Date: 2009
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.195-201

Abstract

In this study, a generalization of the theory of involute-evolute curves is presented for ruled surfaces based on line geometry. Using lines instead of points, two ruled surfaces which are offset in the sense of involute-evolute are defined. Moreover, the found results are clarified using computer-aided examples.